# SDR IPXA2014021781953

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N54103
- Condition: Dented
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD DENTED.     FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
